# SDR DALA2023012300502

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 68,584 hours, 32,028 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 R1 DOOR DISARM LEVER STICKS. CORRECTIVE ACTION: LUBRICATED R1 DOOR DISARM LEVER MECHANISM PER A320 AMM 52-12. OK FOR SERVICE. (9870496)
